Oregon, 2006Lightning Strike in Oregon, June 12, 2006
June 12, 2006 · NWS PDT · 1 event in 1 county or zone
1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Jun 12, 1:47 PM PST, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 12, 1:47 PM PST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
247 PM PDT MON JUN 12 2006
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...PERSISTENT SOUTH
FLOW ASSOCIATED WITH AN UPPER TROUGH ALONG THE WEST COAST CONTINUES
TO KEEP A MOIST AND UNSTABLE AIR MASS OVER THE PACNW. A WAVE
IMBEDDED WITHIN THE FLOW IS MOVING INTO SOUTHERN OREGON...AND WILL
CONTINUE TO MOVE NORTH ACROSS EASTERN OREGON AND WASHINGTON THIS
EVENING. THUS EXPECT SCATTERED TO NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE AREA INTO THE EVENING.
SHEAR AND UPPER DIFFLUENCE DOES SUPPORT THE DEVELOPMENT OF ORGANIZED
CONVECTIVE CELLS. THUS SOME STORMS WILL BE SEVERE...WITH BOTH HIGH
WIND GUSTS AND LARGE HAIL BEING OF CONCERN. ALSO BRIEF HEAVY RAIN
CAN BE EXPECTED AT LOCATIONS WHERE THE CENTERS OF THUNDERSTORMS MOVE
OVERHEAD. CONVECTIVE ACTIVITY WILL DECREASE OVERNIGHT WITH SCATTERED
SHOWERS EXPECTED OVER MOST OF THE AREA. A FEW THUNDERSTORMS MAY
PERSIST OVER CENTRAL AND NORTHEAST OREGON AFTER MIDNIGHT...THOUGH
THESE WILL BE DIMINISHED IN INTENSITY. THE UPPER TROUGH THEN SWINGS
TO THE COAST TUESDAY. AS A RESULT SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE. AT THIS TIME STRONGEST STORMS ARE EXPECTED OVER
THE EASTERN MOST EAST OREGON ZONES. UPPER FLOW BEGINS TO TURN
WESTERLY ON WEDNESDAY...THUS CONVECTIVE CHANCES WILL DECREASE
CONSIDERABLY. 90
.LONG TERM...THURSDAY THROUGH MONDAY...MODELS ARE IN FAIRLY GOOD
AGREEMENT THROUGH THE EXTENDED PERIOD. AN UPPER LEVEL TROUGH WILL
DEPART ON THURSDAY LEAVING THE AREA UNDER A MODEST RIDGE PUMPED UP
BY AN UPPER LOW IN THE GULF OF ALASKA. THIS WILL INTRODUCE A MORE
TRANQUIL WEATHER PERIOD THAN THE CURRENT ONE. WE WILL BE UNDER
SOUTHWEST TO WESTERLY FLOW WITH A FEW WEAK IMPULSES RIDING OVER THE
RIDGE. THIS WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE EAST SLOPES
OF THE CASCADES AND THE MOUNTAINS OF CENTRAL AND EASTERN OREGON EACH
AFTERNOON AND EARLY EVENING. THERE WILL BE A SLIGHT CHANCE OF
MOUNTAIN THUNDERSTORMS AS WELL ON FRIDAY. TEMPERATURES WILL
GENERALLY BE NEAR NORMAL THROUGH THE PERIOD. 83
&&
.AVIATION...VFR CONDITIONS WILL GENERALLY PREVAIL FOR THE NEXT 24
HOURS. OCCASIONAL MVFR AND EVEN IFR CONDITIONS ARE POSSIBLE AT ALL
TAF LOCATIONS AND ALONG ALL TWEB ROUTES THIS AFTERNOON AND EVENING
DUE TO LOW CEILINGS AND LOWERED VISIBILITIES NEAR HEAVY RAIN SHOWERS
AND STRONG THUNDERSTORMS. THESE CONDITIONS MAY RECUR AGAIN TOMORROW
AFTERNOON AS WELL. GUSTY SURFACE WINDS IN EXCESS OF 40 KNOTS
ASSOCIATED WITH THESE THUNDERSTORMS ARE POSSIBLE AT ALL TAF
LOCATIONS THIS AFTERNOON AND EVENING AND AGAIN TOMORROW AFTERNOON.
83
&&
.HYDROLOGY...THE NACHES RIVER IN YAKIMA COUNTY CONTINUES TO RUN
HIGH. THE RIVER IS CURRENTLY EXPERIENCING A BRIEF RISE THIS
AFTERNOON....BUT SHOULD LEVEL OFF THIS EVENING...THEN BEGIN TO
SLOWLY FALL OVERNIGHT. IN GENERAL THE TREND FOR THE NACHES IS FOR
RIVER TO STAY BELOW FLOOD STAGE AND FOR RIVER LEVELS TO SLOWLY FALL
THROUGH THE PERIOD...THOUGH MINOR RISES IN LEVELS WILL BE POSSIBLE
DUE TO RUNOFF FROM DAYTIME SNOWMELT AND/OR RAINFALL. PEOPLE ALONG
THE NACHES RIVER ARE STILL URGED TO BE CAUTIOUS OF FAST MOVING WATER
AS THE CURRENT CAN BE UNDERESTIMATED AND IS DANGEROUS. 90
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 56 74 54 72 / 60 40 50 20
ALW 59 75 57 73 / 60 40 60 30
PSC 60 80 58 78 / 60 30 60 20
YKM 57 78 54 75 / 50 40 30 20
HRI 58 78 56 76 / 60 30 50 20
ELN 56 76 55 71 / 50 40 30 20
RDM 48 74 45 72 / 50 40 40 20
LGD 55 74 51 70 / 50 40 60 40
5J0 52 77 49 72 / 60 40 50 40
DLS 59 76 57 73 / 50 30 30 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SEVERE THUNDERSTORM WATCH 470 UNTIL 10 PM PDT FOR CROOK...
DESCHUTES...JEFFERSON...WHEELER...GILLIAM...SHERMAN...WASCO...
MORROW AND UMATILLA COUNTIES.
WA...SEVERE THUNDERSTORM WATCH 470 UNTIL 10 PM PDT FOR KLICKITAT...
BENTON...FRANKLIN AND YAKIMA COUNTIES.
&&
TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
90/83/83
Hazardous weather outlook, Jun 12, 4:35 AM PST, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
535 AM PDT MON JUN 12 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-131200-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
535 AM PDT MON JUN 12 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
STRONG THUNDERSTORMS
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
CENTRAL CASCADES OF WASHINGTON, EAST SLOPES OF THE SOUTHERN
CASCADES OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, LOWER
COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, NORTHWEST BLUE MOUNTAINS, EASTERN COLUMBIA
RIVER GORGE OF OREGON, NORTH CENTRAL OREGON, CENTRAL OREGON,
LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA
COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
THE FLOW ALOFT WILL BE SOUTHERLY OVER THE INTERIOR PACIFIC NORTHWEST
WITH AN UPPER LOW PRESSURE SYSTEM OFF THE COAST. THIS WILL CAUSE
MOIST AND UNSTABLE AIR TO BE BROUGHT INTO THE REGION...WHICH WILL
ALLOW THE DEVELOPMENT OF THUNDERSTORMS. THE ATMOSPHERE WILL BECOME
VERY UNSTABLE THIS AFTERNOON. SUFFICIENT VERTICAL WIND SHEAR WILL
ALSO BE PRESENT. THESE CONDITIONS WILL INCREASE THE CHANCES FOR
STRONG THUNDERSTORMS THIS AFTERNOON AND MAY ALLOW SOME THUNDERSTORMS
TO BECOME SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAIN. THE
STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS THE FORECAST AREA IN
A SLIGHT RISK OF WIDESPREAD SEVERE WEATHER FOR TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG THUNDERSTORMS TUESDAY
NORTHWEST BLUE MOUNTAINS, CENTRAL OREGON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN
GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS TUESDAY
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
CENTRAL CASCADES OF WASHINGTON, EAST SLOPES OF THE SOUTHERN
CASCADES OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, LOWER
COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, LOWER COLUMBIA BASIN OF OREGON, FOOTHILLS OF
THE BLUE MOUNTAINS OF OREGON
THUNDERSTORMS WEDNESDAY
NORTHWEST BLUE MOUNTAINS, GRANDE RONDE VALLEY, WALLOWA COUNTY,
NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
ON TUESDAY THE FLOW ALOFT WILL AGAIN BE SOUTHERLY OVER THE INTERIOR
PACIFIC NORTHWEST WITH AN UPPER LOW PRESSURE SYSTEM OFF THE COAST.
THIS WILL BRING MOIST AND UNSTABLE AIR INTO THE REGION...WHICH WILL
ALLOW THE DEVELOPMENT OF CONVECTION LEADING TO THUNDERSTORMS ON
TUESDAY. SOME THUNDERSTORMS COULD BE STRONG WITH DAMAGING WINDS...
SMALL HAIL AND HEAVY RAIN...ESPECIALLY OVER THE MOUNTAINS TUESDAY
AFTERNOON. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS
NORTHEAST OREGON AND SOUTHEAST WASHINGTON IN A SLIGHT RISK OF
WIDESPREAD SEVERE WEATHER IN THE FORECAST AREA FOR TUESDAY.
THE UPPER LOW WILL MOVE INLAND AND ACROSS EASTERN OREGON AND EASTERN
WASHINGTON ON WEDNESDAY. MID LEVEL MOISTURE...DAYTIME SURFACE
HEATING AND A COLD POOL ALOFT WILL CREATE MARGINAL INSTABILITY
WEDNESDAY FOR THE DEVELOPMENT OF AFTERNOON THUNDERSTORMS OVER
CENTRAL OREGON AND THE MOUNTAINS OF NORTHEAST OREGON AND SOUTHEAST
WASHINGTON. THUNDERSTORMS ON WEDNESDAY WILL HAVE LESS INTENSITY AND
COVERAGE. WESTERLY FLOW ALOFT ON THURSDAY THROUGH SUNDAY WILL BRING
A MORE STABLE AIRMASS INTO THE REGION WITH CONDITIONS UNFAVORABLE
FOR THE DEVELOPMENT OF THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY TODAY AND TUESDAY FOR STRONG OR
POSSIBLY SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND
HEAVY RAINFALL. SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY FOR
THUNDERSTORMS.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Local storm report, Jun 12, 2:15 PM PST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
315 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 3 E BEND 44.07N 121.25W
06/12/2006 M2.00 INCH DESCHUTES OR TRAINED SPOTTER
LARGE HAIL COVERING GROUND WITH BROKEN WINDOWS IN HOUSE.
&&
SLLocal storm report, Jun 12, 2:18 PM PST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
318 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 1 NNE SUNRIVER 43.89N 121.43W
06/12/2006 M0.88 INCH DESCHUTES OR TRAINED SPOTTER
&&
SLLocal storm report, Jun 12, 2:38 PM PST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
338 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 3 S BEND 44.02N 121.31W
06/12/2006 E1.00 INCH DESCHUTES OR PUBLIC
0230 PM HAIL 5 SSW BEND 43.99N 121.34W
06/12/2006 M0.75 INCH DESCHUTES OR TRAINED SPOTTER
HAIL COVERING GROUND.
0235 PM HAIL 4 N BEND 44.12N 121.30W
06/12/2006 M1.00 INCH DESCHUTES OR TRAINED SPOTTER
QUARTER INCH HAIL COVERING GROUND WITH HEAVY RAIN AND
LOCALIZED FLOODING.
0235 PM HAIL POWELL BUTTE 44.23N 121.02W
06/12/2006 E1.75 INCH CROOK OR PUBLIC
PUBLIC REPORT RELAYED BY STORM SPOTTER OF GOLF BALL SIZED
HAIL NEAR POWELL BUTTE
0235 PM HAIL 4 SSE BEND 44.01N 121.27W
06/12/2006 M1.00 INCH DESCHUTES OR TRAINED SPOTTER
HAIL COVERING GROUND WITH HEAVY RAIN AND LOCALIZED
FLOODING.
0327 PM HAIL 1 NNW PRINEVILLE 44.33N 120.85W
06/12/2006 E1.50 INCH CROOK OR TRAINED SPOTTER
0327 PM HAIL 2 NW PRINEVILLE 44.32N 120.87W
06/12/2006 E1.75 INCH CROOK OR TRAINED SPOTTER
0330 PM HAIL 4 N PRINEVILLE 44.37N 120.84W
06/12/2006 E1.00 INCH CROOK OR TRAINED SPOTTER
HAIL COVERING GROUND WITH HEAVY RAIN.
&&
SLLocal storm report, Jun 12, 3:48 PM PST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
448 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 2 SSW SUNRIVER 43.84N 121.46W
06/12/2006 E0.25 INCH DESCHUTES OR TRAINED SPOTTER
HAIL COVERING GROUND.
0223 PM HAIL 5 SSW BEND 44.00N 121.37W
06/12/2006 E0.50 INCH DESCHUTES OR TRAINED SPOTTER
HALF INCH SIZED HAIL WITH HEAVY RAINFALL.
0235 PM FUNNEL CLOUD 4 S BEND 44.01N 121.32W
06/12/2006 DESCHUTES OR TRAINED SPOTTER
ROTATING WALL CLOUD REPORTED CROSSING HWY 97
0235 PM HAIL 4 SSW BEND 44.01N 121.34W
06/12/2006 E0.50 INCH DESCHUTES OR TRAINED SPOTTER
HALF INCH SIZED HAIL WITH HEAVY RAINFALL
0235 PM HAIL 3 E BEND 44.07N 121.25W
06/12/2006 E0.88 INCH DESCHUTES OR TRAINED SPOTTER
HEAVY RAIN WITH NICKEL SIZED HAIL FOR 3 MINUTES COVERING
GROUND.
0237 PM HAIL 3 SW MILLICAN 43.84N 120.96W
06/12/2006 E0.25 INCH DESCHUTES OR TRAINED SPOTTER
HAIL COVERING STREETS.
0240 PM HAIL 2 SW SISTERS 44.27N 121.59W
06/12/2006 M1.00 INCH DESCHUTES OR TRAINED SPOTTER
1 INCH SIZED HAIL REPORTED BY HAM SKYWARN NETWORK NEAR
BEND AIRPORT WITH HEAVY RAINFALL.
0245 PM HAIL 1 N PRINEVILLE 44.30N 120.85W
06/12/2006 E1.50 INCH CROOK OR TRAINED SPOTTER
0250 PM HAIL 4 NNW BEND 44.12N 121.34W
06/12/2006 E1.75 INCH DESCHUTES OR TRAINED SPOTTER
0252 PM HAIL N BEND 44.07N 121.31W
06/12/2006 E0.25 INCH DESCHUTES OR TRAINED SPOTTER
PEA SIZED HAIL WITH HEAVY RAINFALL. WATER OVER STREET
CURB.
0300 PM HAIL 1 NNW PRINEVILLE 44.33N 120.85W
06/12/2006 E1.00 INCH CROOK OR TRAINED SPOTTER
HAIL WITH WIND GUSTS ESTIMATED TO 45 MPH. TREE BRANCHES
ON GROUND. HEAVY RAINFALL.
0310 PM HAIL 4 NNE POWELL BUTTE 44.29N 120.98W
06/12/2006 E0.75 INCH CROOK OR TRAINED SPOTTER
0313 PM HAIL 5 NE POWELL BUTTE 44.29N 120.96W
06/12/2006 E0.75 INCH CROOK OR TRAINED SPOTTER
0330 PM HAIL 1 SE PRINEVILLE 44.29N 120.83W
06/12/2006 E1.50 INCH CROOK OR TRAINED SPOTTER
1.5 INCH SIZED HAIL WITH GUSTY WINDS AND HEAVY RAINFALL
0336 PM HAIL N PRINEVILLE 44.30N 120.84W
06/12/2006 M1.50 INCH CROOK OR TRAINED SPOTTER
1.5 INCH SIZED HAIL WITH WIND GUSTS ESTIMATED AT 45 MPH
&&
SLLocal storm report, Jun 12, 4:44 PM PST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
544 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 W ALFALFA 44.08N 121.09W
06/12/2006 E1.75 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED HAIL UP TO GOLFBALL SIZED...ALSO HEAVY RAIN AND
STRONG WIND GUSTS DOWNED TREE LIMBS.
0413 PM HAIL 1 NNW PRINEVILLE 44.33N 120.85W
06/12/2006 M1.50 INCH CROOK OR TRAINED SPOTTER
1.5 INCH SIZED HAIL WITH MINOR STREET AND YARD FLOODING.
HAIL BROKE HOUSE WINDOW.
0445 PM HAIL 8 SSE FOSSIL 44.89N 120.15W
06/12/2006 E1.00 INCH WHEELER OR PUBLIC
INCH SIZED HAIL. POWER LINES DOWN.
0457 PM HAIL 2 NNW LA PINE 43.69N 121.52W
06/12/2006 E0.25 INCH DESCHUTES OR TRAINED SPOTTER
&&
SLLocal storm report, Jun 12, 5:26 PM PST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
626 PM PDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BEND 44.07N 121.31W
06/12/2006 E1.75 INCH DESCHUTES OR NEWSPAPER
GOLFBALL SIZE HAIL DAMAGED CARS, HOUSES AND INJURED
LIVESTOCK. HARDEST HIT AREA WAS THE EAST SIDE OF TOWN AND
POINTS EAST. REPORTED BY BEND BULLETIN.
0325 PM HAIL 5 SW POWELL BUTTE 44.18N 121.09W
06/12/2006 E1.75 INCH CROOK OR PUBLIC
0330 PM FLOOD 6 SE BEND 44.00N 121.22W
06/12/2006 DESCHUTES OR TRAINED SPOTTER
LOCALIZED URBAN FLOODING IN BEND 1 INCH OF RAIN IN 20
MINUTES.
0330 PM TSTM WND DMG PRINEVILLE 44.31N 120.84W
06/12/2006 CROOK OR COUNTY OFFICIAL
NUMEROUS TREES AND POWERLINES DOWN BY HIGH WINDS.
REPORTED BY CROOK COUNTY DISPATCH.
0330 PM HAIL PRINEVILLE 44.31N 120.84W
06/12/2006 E1.75 INCH CROOK OR COUNTY OFFICIAL
GOLFBALL AND LARGER HAIL BROKE WINDOWS AND DENTED CARS.
&&
MVESCIOLightning, Umatilla
- When
- June 12, 5:50 PM PST
- Where
- Umatilla County, Hermiston
- Property damage
- $1,000
- Reported by
- NEWSPAPER
- Coordinates
- 45.592, -118.737 (the zone’s center; the record gives no point)
Lightning struck a cottonwood tree outside of a home and damaged 2 televisions, 4 telephones, and 2 mirrors.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Oregon, June 12, 2006$20 million · 1.75 in hail · 4 events
- Heat in Louisiana, June 12, 20061 death · 1 event
- Hail in Oregon, June 12, 2006$7.0 million · 2 in hail · 4 events
- Lightning Strike in Oklahoma, June 12, 2006$2.0 million · 1 event
- Tropical Storm in Florida, June 12 to 14, 2006$250,000 · 18 events
- Lightning Strike in South Carolina, June 12, 20061 injured · $200,000 · 1 event
- Lightning Strikes in Alabama, June 12, 2006$150,000 · 2 events
- Hail and Damaging Wind in North Carolina, June 12, 2006$100,000 · 2.75 in hail · 6 events
- Storm Surge in Florida, June 12 to 13, 2006$75,000 · 1 event
- Storm Surge in Florida, June 12 to 13, 2006$75,000 · 1 event
- Wildfire in Wisconsin, June 12, 2006$50,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 12, 2006$30,000 · 1 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5526177.